Can payodine cause chemical burns

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

khadija
New Member


Date Joined Dec 2005
Total Posts : 1
   Posted 12/23/2005 4:06 PM (GMT -6)   

My sister undergone a cisserean section due to cord around the neck of the baby on 13th Dec under general anesthesia(due to reasons untold) .The gestational nine months were uneventful at all. After the surgery the doctors informed us that she had severe reaction to pyodine due to which her half of the abdomen and half of the thighs were burned to black. Even before she fully recovered from anesthesia she was screaming badly in pain.She was so much agitated that even four people were unable to control her and they gave 6-8 doses of Dormicum to sedate her.They kept her in I.C.U for two days.A/c to the palctic surgeon the burns which turned her skin to black were more or less superficial with some deep patches.We contacted many surgeons and most of them said that payodine cannot cause chemical burns and we have not seen or heard any such case in our 20-25 years of practise.My sisters had used pyodine for one month for the dressing of her husband.I would like to know that can payodine can cause such type of burns.We have some doubts that it’s the negligence on the part of the doctors and the hospital’s staff and we think that they have applied some other chemical.

Karachi

Pakistan.

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 26, 2016 2:02 AM (GMT -6)
There are a total of 2,693,874 posts in 297,416 threads.
View Active Threads


Who's Online
This forum has 152096 registered members. Please welcome our newest member, Gun.
180 Guest(s), 4 Registered Member(s) are currently online.  Details
Mews2much, Girlie, Suzee, Lynnster


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer